# SDR DHL2008807528

- Difficulty date: May 11, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV UPPER SKIN CRACKED 2 INCHES AND SEVERAL FASTENERS LOOSE (STA XE 79.531) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 55-4-1 FIG 1 SHEET 1-2.  REMOVED DAMAGED PANEL PLATING IAW SRM 55-1-0 PG 1, SRM 51-1-21.  FABRICATED PLATING AND FINGER DOUBLER BOTH FROM AL2024T3 0.016" IAW SRM 55-4-1 FIG 1 SHEET 1-2 ITEM "E", "F".  BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9, TR NR 51-142, SRM 51-1-9A, TR NR 51-141.  CLEANED, TREATED AND PRIMED AREA AND PANEL PLATING INNER FACE IAW SRM 51-1-8B.  INSTALLED NEW PANEL PLATING IAW SRM 51-1-21.  PERFORMED LT ELEVATOR BALANCING IAW SRM 51-4-4- PG 1-2.  INSTALLED (1EA) WEIGHT P/N 5701580-501 AND (1EA) RETAINER P/N 5701581-13 AT STA XE 99.  FOUND WITHIN TOLERANCE (MOMENT: 1458 IN-LB).
